Lancaster EPrints

Economic lot scheduling problem with returns

Tang, O and Teunter, R H (2006) Economic lot scheduling problem with returns. International Journal of Operations and Production Management, 15 (4). pp. 488-497. ISSN 0144-3577

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: International Journal of Operations and Production Management
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 44680
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:19
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 19:06
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44680

Actions (login required)

View Item